# SDR SCNA20201008107

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STA 92.7, 3RD STIFFENER CRACKED.   REPAIRED RT HORIZ STAB AT STAB STA 92.7, 3RD STIFFENER, IAW SRM 55-10-09-2R-4.
